MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOBAR

NEOTECH PRODUCTS LLC NEOBAR
Model Number N710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual examination of the returned device did not identify any evidence of pre-existing physical damage, material defects, or product abnormality that could have contributed to the reported event.The t-bars remained properly affixed to the tab's non-woven fabric with no observed separation, deformation, or structural irregularity.The device tabs exhibited signs of normal wear and tear consistent with expected use and removal from patient skin.No sharp edges, fractures, exposed components, adhesive inconsistencies, or t-bar abnormalities were observed during evaluation.Based on the clinical information provided and the investigation performed on the returned product, no device-related malfunction or manufacturing nonconformance was identified that would reasonably be expected to result in the reported skin issue.The reported condition appears more consistent with use-related and patient-specific factors, including potential skin sensitivity and/or clinical application conditions (e.G., skin preparation practices, or nicu monitoring environment).Based on the complaint ratio, this type of incident is rare.The complaint will be monitored for trending purposes and has been documented in the appropriate logs and charts.
 
Event or Problem Description
Skin reaction just on right cheek.

Brand Name
NEOBAR
Common Device Name
NEOBAR
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer (Section G)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer Contact
ben mahajan
28430 witherspoon parkway
valencia 91355
6617757466
MDR Report Key25339521
Report Number2025917-2026-00002
Device Sequence Number18638379
Product Code CBH
UDI-Device Identifier00812594011078
UDI-Public00812594011078
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN710
Device Catalogue NumberN710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown